# SDR SWAA2023082482324

- Difficulty date: July 25, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT AT 294.5 TO 312 11 INCHES LEFT OF CENTER LINE IS CORRODED<[01] REMOVED AND INSTALLED NEW INTERCOSTAL AT FWD CABIN STA 294.5 TO STA 312 LBL 11 SRM 51-40-02-0G-0 AND DWG141A5600 REMOVED EWIS PROTECTION AT FLOOR AREA PER AMM 20-60-07-903.;[02] VERIFIED CORRECTIVE ACTION.
